Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Itching with pus formation on the scalp after using cap for long years. Can I use ketoconazole?

I am using a hair replacement system (Basically a cap) fitted on my scalp. I have been using this system for the past 2 years. Just a few weeks back, I have started to develop itching on my scalp. Now I see redness and pus is coming out. One of my friend recommended me to use "Ketoconazole Cream 2%".
Can you let me know if I could continue use this cream ?, Or is there anything else I need to do ?.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Allergist and Immunologist 's  Response
Yes it is fine you can continue as long as you like
If you have pus Take doxi 100 mg bd for 19 days
can also apply clindamycin gel on the pus filled spots on scalp
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor